Skip to content
Canker Sores in Throat and Ear Ache
avatar
baxterb posted:
The doctor gave me lidocain for the canker sores and neomycin and polymyxin B sulfates and hydrocortisone for my ear. The problem is I'm now having hearing loss/echoing in my ear. Is that normal? Should I discontinue using the ear drops, and has permanent damage occurred?
Reply


Helpful Tips

Sharp pain in left ear lob cartiliage
After the last 24 hours of excruciating pain and having tried Tylenol Regular and Sinus and heating pads, this morning I took Aleve as a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.